# SDR AALA202405035633

- Difficulty date: April 30, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N952XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7861
- Aircraft time: 18,823 hours, 4,838 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC23273
- Condition: Leaking
- Location: Apu
- Part time: 8,023 hours, 11,323 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: THE AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED TO DFW DUE TO A DIRTY SOCK SMELL ORIGINATING IN THE AFT GALLEY AREA THAT TRAVELED TO THE LAST 3 ROWS. SMELL WAS NOTICED AT CRUISE AND BECAME STRONGER DURING DECENT AND LANDING. THERE WERE NO PASSENGERS LOCATED IN THE LAST THREE ROWS. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE APU FUEL CONTROL UNIT LEAKING AND REPLACED IT PER AMM 49-32-11. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
